# SDR AU990058

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: HC537L0002004
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BOSS CONTAINED TWO CRACKS IN THE FOLLOWING AREAS:  1.  CRACK LOCATED IN THE BORE ONLY - CRACK LENGTH 7 MM (0.275 INCH).  2.  ONE CRACK LOCATED BOTH INSIDE THE BORE AND ACROSS THE FACE WITH THE BORE CRACK LENGTH 3 MM (0.118 INCH) AND THE FACE CRACK 13 MM (0.511 INCH).  FOUND DURING EDDY CURRENT INSPECTION IAW AD/BAE146/071.   PART TC:  32,291.
